# SDR AALA201909069007

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 78,689 hours, 26,506 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 80330034
- Part serial: R21851
- Condition: Low Pressure
- Location: L4 Door
- Part time: 15,419 hours, 3,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L4 DOOR EMERGENCY POWER SPRING CYLINDER PRESSURE 0. REPLACED EMERGENCY POWER SPRING CYLINDER AT L4 DOOR IAW AMM 52-11-33.
